# SDR HALA2009081100363

- Difficulty date: August 11, 2009
- Submitted: August 13, 2009
- Operation: Air carrier
- Aircraft: N484HA
- Make and model: Boeing 717-200
- Aircraft serial: 55129
- Aircraft time: 12,345 hours, 30,112 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON LANDING, SMELLED BURNING ELECTICAL ODOR AFTER LANDING, GOT RT PACK OVERHEAT ON DISPLAY.  IAW QRH TURNED RT PACK OFF.  OK TO CONTINUE IAW MEL 21-51-01 VERFIED RT FLOW CONTROL VALVE IN CLOSED POSITION AND SECURED. OPEN
